American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 70 of 70 found      Go to page: 1 2 3

[61] Sergei V. Hruščev. A description of weights satisfying the $A\sb{\infty }$ condition of Muckenhoupt . Proc. Amer. Math. Soc. 90 (1984) 253-257. MR 727244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Mario Milman. Fourier type and complex interpolation . Proc. Amer. Math. Soc. 89 (1983) 246-248. MR 712631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] James E. Daly. On the necessity of the H\"ormander condition for multipliers on ${\bf H}\sp{p}({\bf R}\sp{n})$ . Proc. Amer. Math. Soc. 88 (1983) 321-325. MR 695267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Akihito Uchiyama and J. Michael Wilson. Approximate identities and $H\sp{1}({\bf R})$ . Proc. Amer. Math. Soc. 88 (1983) 53-58. MR 691278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Barbara D. MacCluer. Interpolation between $H\sp{1}$ and $L\sp{\infty }$ . Proc. Amer. Math. Soc. 88 (1983) 234-236. MR 695249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] R. Coifman, Peter W. Jones and José L. Rubio de Francia. Constructive decomposition of BMO functions and factorization of $A\sb{p}$ weights . Proc. Amer. Math. Soc. 87 (1983) 675-676. MR 687639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Akihito Uchiyama. A remark on Carleson's characterization of BMO . Proc. Amer. Math. Soc. 79 (1980) 35-41. MR 560579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] R. R. Coifman and R. Rochberg. Another characterization of BMO . Proc. Amer. Math. Soc. 79 (1980) 249-254. MR 565349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Karl Petersen. A construction of ergodic BMO functions . Proc. Amer. Math. Soc. 79 (1980) 549-555. MR 572299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Nobuhiko Fujii. A maximal inequality for $H\sp{1}$-functions on a generalized Walsh-Paley group . Proc. Amer. Math. Soc. 77 (1979) 111-116. MR 539641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 70 of 70 found      Go to page: 1 2 3